A member asked:

Burning and drying while using tretnoin 0.1% will applying a moistruizer after 30 minutes affect tretnoin in any way? i did not get this answrered.

6 doctors weighed in across 2 answers
Dr. Ew Schnyder answered

Specializes in

Normal effects: Burning and drying are common normal effects of use of Tretinoin topically, but can be worsened with sun exposure or if you have underlying eczema. It should not be used with any other skin irritants or drying agents. Some patients have a hypersensitivity to the medication. Use of moisturizer 30 min to an hour afterwards should not be a problem, but you should check with your prescriber first.

Answered 7/8/2015

3.9k views

Thank
Dr. Ayyaz Shah answered

Specializes in Dermatology

Tretinoin: It's typically advised to use the tretinoin cream as the last product to apply on your face in the evening. After cleansing, the face should be completely dry as if there is any water or moisture remaining on face, it may potentially decrease the therapeutic efficacy of Tretinoin. You can discuss this with your dermatologist and get their opinion.

Answered 9/16/2015

3.9k views

Thank

Related Questions